| Model Number |
368345 |
| Medical Device Problem Code |
Extracardiac stimulation (1463)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
11/08/2021
Type of Reportable Event
Malfunction
Event or Problem Description
This lead was capped due to diaphragmatic stim.No adverse patient events were reported.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.